# SDR DALA2018110106390

- Difficulty date: June 18, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 76,516 hours, 57,800 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CEILING ANGLE IN E&E STA 160 APPROX RBL 30. CORROSION DAMAGE ON MAIN CABIN FLOORBEAM STA 160 RBL 30 FOUND OUT OF LIMITS DUE TO 100% MAT LOSS, ORIG THICKNESS .078" IAW SRM 53-01. ACCOMPLISHED A PERMANENT REPAIR TO AREA IAW ER/A  569009-14 REV ORIGINAL.
